Alert archive / Colorado / Wind Chill Advisories in 2014
Wind Chill Advisory 2, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this wind chill advisory at Feb 4, 2014, 3:52 PM MST for 4 counties in Colorado. It took effect at Feb 4, 2014, 10:00 PM MST. It was in force for 2 hr.
The area
The counties it named.
The facts
- Issued
- Feb 4, 2014, 3:52 PM MST (22:52 UTC)
- In effect from
- Feb 4, 2014, 10:00 PM MST
- Expired
- Feb 5, 2014, 12:22 AM MST
- In force
- 2 hr
- Issued by
- NWS Denver/Boulder, CO
Counties Logan County, CO, Phillips County, CO, Sedgwick County, CO, Washington County, CO
The radar
The Goodland radar (KGLD), 159 km from the middle of the area, began a volume at 22:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 10.9 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 817 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- -29 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
767 WWUS45 KBOU 042252 WSWBOU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER/BOULDER CO 352 PM MST TUE FEB 4 2014 COZ046-047-050000- /O.EXP.KBOU.WW.Y.0008.000000T0000Z-140204T2300Z/ NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- INCLUDING THE CITIES OF...AGATE...HUGO...LIMON...MATHESON... FORDER...KARVAL...KUTCH...PUNKIN CENTER 352 PM MST TUE FEB 4 2014 ...WINTER WEATHER ADVISORY WILL EXPIRE AT 4 PM MST THIS AFTERNOON... SNOW HAS BEEN ON THE DECREASE DURING THE LAST FEW HOURS. OCCASIONAL LIGHT SNOW WILL CONTINUE THROUGH THE EVENING WITH ADDITIONAL ACCUMULATION OF UP TO 2 INCHES. $$ COZ048>051-050700- /O.NEW.KBOU.WC.Y.0002.140205T0500Z-140205T1800Z/ LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- INCLUDING THE CITIES OF...CROOK...MERINO...STERLING...PEETZ... AKRON...COPE...LAST CHANCE...OTIS...JULESBURG...OVID...SEDGWICK... AMHERST...HAXTUN...HOLYOKE 352 PM MST TUE FEB 4 2014 ...WIND CHILL ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 11 AM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 11 AM MST WEDNESDAY. * WIND CHILL VALUES...MINUS 15 TO MINUS 25 TONIGHT * IMPACTS...DANGEROUS WIND CHILLS CAN RESULT IN FROST BIT AND/OR LEAD TO HYPOTHERMIA WITHIN 30 MINUTES OR LESS IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
2 follow-up statements
905 WWUS45 KBOU 050428 WSWBOU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER/BOULDER CO 928 PM MST TUE FEB 4 2014 ...VERY COLD TEMPERATURES OVERNIGHT... .ARCTIC AIR WILL CONTINUE MOVING INTO NORTHEAST COLORADO OVERNIGHT...PLUNGING TEMPERATURES WELL BELOW ZERO. AS AREAS OF LIGHT SNOW DIMINISH AND SKIES BEGIN TO CLEAR...TEMPERATURES WILL CONTINUE FALLING. EVEN LIGHT WINDS WILL BE CAPABLE OF PRODUCING DANGEROUSLY COLD WIND CHILL VALUES. COZ048>051-051230- /O.CON.KBOU.WC.Y.0002.140205T0500Z-140205T1800Z/ LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- INCLUDING THE CITIES OF...CROOK...MERINO...STERLING...PEETZ... AKRON...COPE...LAST CHANCE...OTIS...JULESBURG...OVID...SEDGWICK... AMHERST...HAXTUN...HOLYOKE 928 PM MST TUE FEB 4 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST WEDNESDAY... * WIND CHILL VALUES...MINUS 15 TO MINUS 25 TONIGHT DUE TO TEMPERATURES OF 10 TO 15 DEGREES BELOW ZERO AND NORTH WINDS OF 10 TO 15 MPH. * IMPACTS...DANGEROUS WIND CHILLS CAN RESULT IN FROST BITE AND/OR LEAD TO HYPOTHERMIA WITHIN 30 MINUTES OR LESS IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE TO WEAR A HAT AND GLOVES AND REDUCE AREAS OF EXPOSED SKIN. && $$
923 WWUS45 KBOU 050722 WSWBOU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1222 AM MST WED FEB 5 2014 ...VERY COLD TEMPERATURES OVERNIGHT... .ARCTIC AIR WILL CONTINUE MOVING INTO NORTHEAST COLORADO OVERNIGHT...PLUNGING TEMPERATURES WELL BELOW ZERO. AS SKIES BEGIN TO CLEAR...TEMPERATURES WILL CONTINUE FALLING. EVEN LIGHT WINDS WILL BE CAPABLE OF PRODUCING DANGEROUSLY COLD WIND CHILL VALUES. COZ048>051-051530- /O.UPG.KBOU.WC.Y.0002.000000T0000Z-140205T1800Z/ /O.NEW.KBOU.WC.W.0001.140205T0722Z-140205T1800Z/ LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- INCLUDING THE CITIES OF...CROOK...MERINO...STERLING...PEETZ... AKRON...COPE...LAST CHANCE...OTIS...JULESBURG...OVID...SEDGWICK... AMHERST...HAXTUN...HOLYOKE 1222 AM MST WED FEB 5 2014 ...WIND CHILL WARNING IN EFFECT UNTIL 11 AM MST THIS MORNING... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT UNTIL 11 AM MST THIS MORNING. THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. * WIND CHILL VALUES...MINUS 25 TO MINUS 30 OVERNIGHT DUE TO TEMPERATURES OF 10 TO 15 DEGREES BELOW ZERO AND NORTH WINDS OF AROUND 10 MPH. * IMPACTS...DANGEROUS WIND CHILLS CAN RESULT IN FROST BITE AND/OR LEAD TO HYPOTHERMIA WITHIN 30 MINUTES OR LESS IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ COZ038-042-044-046-047-051530- /O.NEW.KBOU.WC.W.0001.140205T0722Z-140205T1800Z/ LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- NORTHEAST WELD COUNTY-MORGAN COUNTY- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- INCLUDING THE CITIES OF...FORT COLLINS...HEREFORD...LOVELAND... NUNN...BRIGGSDALE...GROVER...PAWNEE BUTTES...RAYMER...STONEHAM... BRUSH...FORT MORGAN...GOODRICH...WIGGINS...AGATE...HUGO...LIMON... MATHESON...FORDER...KARVAL...KUTCH...PUNKIN CENTER 1222 AM MST WED FEB 5 2014 ...WIND CHILL WARNING IN EFFECT UNTIL 11 AM MST THIS MORNING... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT UNTIL 11 AM MST THIS MORNING. * WIND CHILL VALUES...MINUS 25 TO MINUS 35 OVERNIGHT DUE TO TEMPERATURES OF 10 TO 20 DEGREES BELOW ZERO AND NORTH WINDS OF AROUND 10 MPH. * IMPACTS...DANGEROUS WIND CHILLS CAN RESULT IN FROST BITE AND/OR LEAD TO HYPOTHERMIA WITHIN 30 MINUTES OR LESS IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ COZ039>041-043-045-051530- /O.NEW.KBOU.WC.Y.0003.140205T0722Z-140205T1800Z/ BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- CENTRAL AND SOUTH WELD COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- INCLUDING THE CITIES OF...ARVADA...BOULDER...GOLDEN...LAKEWOOD... LONGMONT...AURORA...BRIGHTON...CITY OF DENVER... DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...LITTLETON... PARKER...CASTLE ROCK...ELBERT...FONDIS...KIOWA...LARKSPUR... EATON...FORT LUPTON...GREELEY...ROGGEN...BENNETT...BYERS... DEER TRAIL...LEADER 1222 AM MST WED FEB 5 2014 ...WIND CHILL ADVISORY IN EFFECT UNTIL 11 AM MST THIS MORNING... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM MST THIS MORNING. * WIND CHILL VALUES...MINUS 18 TO MINUS 25 OVERNIGHT DUE TO TEMPERATURES OF 10 TO 15 DEGREES BELOW ZERO AND VARIABLE WINDS OF 5 TO 10 MPH. * IMPACTS...DANGEROUS WIND CHILLS CAN RESULT IN FROST BITE AND/OR LEAD TO HYPOTHERMIA WITHIN 30 MINUTES OR LESS IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this wind chill advisory went out at Feb 4, 3:04 PM MST, 48 minutes earlier.
Area forecast discussion, Feb 4, 3:04 PM MST, 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 304 PM MST TUE FEB 4 2014 .SHORT TERM...UPPER TROUGH AXIS CURRENTLY MOVING ACROSS WESTERN KANSAS AND THE TEXAS AND OKLAHOMA PANHANDLES WITH FLOW ALOFT BECOMING MORE WESTERLY ACROSS COLORADO. STILL SOME DYNAMICS ACROSS THE PLAINS WITH MOST OF THE LIFT ACROSS SOUTHWEST KANSAS. LIGHT SNOW CONTINUES ACROSS THE AREA WITH OROGRAPHICS HELPING THE SNOWFALL OVER THE MOUNTAINS. ANOTHER SURGE PUSHED ACROSS THE PLAINS WITH SOME GUSTS AROUND 15 KTS. THIS SURGE HAS HELPED ENHANCE THE SNOWFALL A BIT IN AND NEAR THE FOOTHILLS. STILL THE SNOW HAS BEEN LIGHT. WILL LET THE WINTER WEATHER ADVISORY FOR ZONES 46 AND 47 EXPIRE WITH THIS ISSUANCE. AS THE TROUGH CONTINUES TO MOVE EAST OF COLORADO THIS EVENING...LIFT WILL BE DECREASING BUT UPSLOPE WILL CONTINUE. SHOULD SEE SOME DECREASE IN THE LIGHT SNOW BY MIDNIGHT. ADDITIONAL ACCUMULATIONS OF AROUND AN INCH CAN BE EXPECTED WITH UP TO 3 INCHES ALONG THE FOOTHILLS AND ACROSS THE HIGHER MOUNTAINS. WEAK UPSLOPE AND OROGRAPHICS WILL KEEP SOME CHANCE OF LIGHT SNOW GOING AFTER MIDNIGHT AS THERE WILL BE ENOUGH MOISTURE OVERRUNNING THE COLD AIR TO PRODUCE SOME LIGHT SNOW OR FLURRIES. ANY ADDITIONAL ACCUMULATION OVERNIGHT TO BE LESS THAN AN INCH...WITH PERHAPS UP TO AN INCH OR TWO ACROSS THE MOUNTAINS. EARLIER SURGE BEGINNING TO BRING COLDER ARCTIC AIR ACROSS THE PLAINS. OVERNIGHT TEMPERATURES WILL DROP BELOW ZERO MOST LOCATIONS EAST OF THE CONTINENTAL DIVIDE. LOOKS TO BE ENOUGH CLOUD COVER TO KEEP READINGS FROM PLUMMETING WELL BELOW ZERO AND WILL KEEP LOWS IN THE SINGLE DIGITS BELOW ZERO ACROSS PLAINS. MODELS SHOW WINDS AROUND 15 KTS ACROSS THE FAR NORTHEAST CORNER THROUGH THE OVERNIGHT WHILE DECREASING ELSEWHERE. THE COLD TEMPERATURES AND WIND WILL PUSH WIND CHILL READINGS TO AROUND 15 TO 20 BELOW ZERO OVER THE NORTHEAST CORNER AFTER MIDNIGHT. WILL HOIST A WIND CHILL ADVISORY FOR ZONES 48 THROUGH 51 BEGINNING AT 06Z. ALSO ADDED SOME PATCHY FOG TO THE PLAINS TONIGHT AS TEMPERATURE AND DEWPOINT SPREADS WILL BE LOW. ON WEDNESDAY...WEST TO NORTHWEST FLOW ALOFT WILL BE OVER THE AREA. ARCTIC AIRMASS WILL REMAIN IN PLACE WITH SINGLE DIGIT READINGS MAINLY EAST OF THE CONTINENTAL DIVIDE. IT IS POSSIBLE THAT A FEW READINGS IN LOW LYING AREAS MAY NOT REACH ZERO FOR HIGHS. WINDS WEAKEN ACROSS THE PLAINS BY THE AFTERNOON...SO WILL END THE WIND CHILL ADVISORY FOR THE FAR NORTHEAST CORNER AT 18Z. THERE IS SOME WEAK MID LEVEL QG ASCENT ACROSS THE MOUNTAINS AND FOOTHILLS BY THE AFTERNOON AND OROGRAPHICS WILL KEEP SOME LIGHT SNOW GOING. ACROSS PLAINS ENOUGH MOISTURE AND WEAK UPSLOPE ENOUGH FOR A SLIGHT CHANCE OF LIGHT SNOW OR FLURRIES...ANY ACCUMULATION WILL BE LESS THAN AN INCH. .LONG TERM...A WEAK TROUGH EMBEDDED IN THE NORTHWEST FLOW ALOFT WILL MOVE THROUGH THE REGION WEDNESDAY NIGHT INTO THURSDAY MORNING. THE MAIN IMPACTS WILL BE OVER THE SOUTHERN PORTIONS OF THE STATE AND NEW MEXICO WITH THE MAIN ENERGY TO THE SOUTH. THIS WILL INCREASE MID-LEVEL MOISTURE SO WILL MAINTAIN LIKELY POPS IN THE MOUNTAINS DUE TO THE OROGRAPHICS WITH A SLIGHT CHANCE ON THE FRONT RANGE AND PLAINS THAT WILL PRODUCE SOME OCCASIONAL LIGHT SNOW. THURSDAY AFTERNOON AND EVENING WILL REMAIN CLOUDY WITH TEMPERATURES IN THE LOWER TEENS. THURSDAY NIGHT INTO FRIDAY THERE IS SOME DRYING THAT WILL MOSTLY OCCUR EARLY FRIDAY SO STILL HAVE A CHANCE TO REACH COOLER TEMPERATURES IF THE CLOUDS ARE ABLE TO MOVE OUT. STILL LOOKING AT BELOW ZERO TEMPERATURES FOR EARLY FRIDAY. FRIDAY INTO SATURDAY...THERE ARE TWO UPPER LEVEL FEATURES THAT ARE PROGGED TO MOVE INTO THE REGION. THE FIRST ONE WILL BE SOUTH OF CO WITH MOST OF THE ENERGY OVER THE SOUTHERN PORTIONS OF THE STATE AND INTO NEW MEXICO. THERE IS STILL MOISTURE OVER THE MOUNTAINS WITH GOOD OROGRAPHICS SO KEPT LIKELY POPS IN THE MOUNTAINS AND SLIGHT CHANCE EVERYWHERE ELSE. THE SECOND ONE WILL MOVE FROM THE PACIFIC NORTHWEST INTO THE REGION BY SATURDAY MORNING. THERE IS STILL LITTLE AGREEMENT BETWEEN THE MODELS ON THE TRACK OF THIS FEATURE. KEPT LIKELY POPS IN THE MORNING CHANGING TO CHANCE IN THE MOUNTAINS COME SATURDAY EVENING AND 20-40 OVER THE FRONT RANGE AND PLAINS. SUNDAY INTO MONDAY... WEAK RIDGING WILL MOVE IN ON SUNDAY THROUGH MONDAY AFTERNOON WITH MODERATE QG DESCENT PRESENT. TEMPERATURES WILL SLOWLY MODERATE BY SUNDAY WITH HIGHS FINALLY GETTING ABOVE FREEZING BUT WILL REMAIN WELL BELOW SEASONAL NORMALS. WILL MAINTAIN LIGHT POPS IN THE MOUNTAINS DUE TO MOISTURE AND OROGRAPHICS. MONDAY INTO TUESDAY... A TROUGH IS PROGGED TO MOVE FROM THE PACIFIC SOUTHEASTWARD INTO OUR REGION MONDAY NIGHT INTO TUESDAY THAT COULD BRING ANOTHER ROUND OF SNOW AND SOME COOLER TEMPERATURES. && .AVIATION...OCCASIONAL LIGHT SNOW WILL CONTINUE THROUGH 03Z WITH SOME DECREASE BY 06Z. IFR CEILINGS AND VISIBILITY WILL PREVAIL WITH OCCASIONAL MVFR CONDITIONS AFTER 00Z. ACCUMULATIONS THROUGH 03Z WILL BE AROUND AN INCH. MVFR CONDITIONS WILL THEN PREVAIL OVERNIGHT. NORTHEAST WINDS OF 10 TO 15 KTS WILL DECREASE TO AROUND 8 KTS BY MIDNIGHT. SNOW SHOULD END BY 18Z WEDNESDAY WITH VISIBILITY IMPROVING TO VFR. HOWEVER...MVFR CEILINGS WILL PERSIST. && .BOU WATCHES/WARNINGS/ADVISORIES... WIND CHILL ADVISORY FROM 11 PM MST THIS EVENING UNTIL 11 AM MST WEDNESDAY MORNING FOR COZ048>051. && SHORT TERM...D-L LONG TERM....BOWEN AVIATION...D-L
Hazardous weather outlook, Feb 4, 11:10 AM MST, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1110 AM MST TUE FEB 4 2014 COZ030>051-051815- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1110 AM MST TUE FEB 4 2014 ...WINTER WEATHER ADVISORY IN EFFECT FOR EASTERN ELBERT AND LINCOLN COUNTIES UNTIL 4 PM MST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT A STORM SYSTEM OVER NORTHEAST NEW MEXICO WILL MOVE INTO CENTRAL KANSAS BY THIS EVENING. MOISTURE WILL CONTINUE TO WRAP AROUND THE SYSTEM PRODUCING OCCASIONAL LIGHT SNOW ACROSS THE OUTLOOK AREA THIS AFTERNOON. THE SNOW WILL GRADUALLY DECREASE THIS EVENING. ADDITIONAL SNOW ACCUMULATIONS WILL RANGE FROM 1 TO 3 INCHES... WITH 2 TO 4 INCHES ALONG THE PALMER DIVIDE AND SOUTHERN FOOTHILLS. IN THE MOUNTAINS...SNOW ACCUMULATIONS THROUGH TONIGHT WILL RANGE FROM 2 TO 6 INCHES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AN ARCTIC AIRMASS WILL BE IN PLACE OVER THE NORTHEAST AND NORTH CENTRAL REGIONS OF COLORADO THROUGH SATURDAY. TEMPERATURES WILL BE IN THE SINGLE DIGITS WEDNESDAY AND BELOW ZERO WEDNESDAY NIGHT INTO THURSDAY. TEMPERATURES WILL BE BACK INTO THE TEENS ON FRIDAY THROUGH SATURDAY WITH THE POSSIBILITY OF FINALLY GETTING ABOVE FREEZING ON SUNDAY. THERE WILL BE SNOW IN THE MOUNTAINS THROUGH SATURDAY WITH OCCASIONAL LIGHT SNOWFALL OVER THE FRONT RANGE AND PLAINS WEDNESDAY THROUGH THURSDAY THEN AGAIN ON SATURDAY. THERE WILL SOME DRYING OUT SUNDAY WITH ANOTHER SYSTEM MOVING IN EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.
In the hours before
Local storm report, Feb 4, 11:29 AM MST, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
1129 AM MST TUE FEB 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM SNOW 2 W DENVER INTL AIRPORT 39.87N 104.71W
02/04/2014 M0.9 INCH DENVER CO TRAINED SPOTTER
1013 AM SNOW THURMAN 39.60N 103.22W
02/04/2014 M3.0 INCH WASHINGTON CO EMERGENCY MNGR
0930 AM SNOW 3 SE DENVER 39.69N 104.93W
02/04/2014 M8.0 INCH DENVER CO TRAINED SPOTTER
0900 AM SNOW ILIFF 40.76N 103.07W
02/04/2014 M1.5 INCH LOGAN CO TRAINED SPOTTER
SOME BLOWING SNOW REDUCING VISIBILITY TO 1/2 MILE
0800 AM SNOW 3 ENE WHITE RANCH OPEN 39.83N 105.24W
02/04/2014 M1.0 INCH JEFFERSON CO TRAINED SPOTTER
0800 AM SNOW 4 ENE NEDERLAND 39.99N 105.45W
02/04/2014 M1.5 INCH BOULDER CO TRAINED SPOTTER
0800 AM SNOW EVERGREEN 39.63N 105.34W
02/04/2014 M1.0 INCH JEFFERSON CO TRAINED SPOTTER
0800 AM SNOW NW GEORGETOWN 39.72N 105.70W
02/04/2014 M1.4 INCH CLEAR CREEK CO TRAINED SPOTTER
0740 AM SNOW 7 E VIRGINIA DALE 40.97N 105.22W
02/04/2014 M2.9 INCH LARIMER CO TRAINED SPOTTER
0740 AM SNOW 1 NW GRANT 39.46N 105.68W
02/04/2014 M1.5 INCH PARK CO TRAINED SPOTTER
0730 AM SNOW ELIZABETH 39.36N 104.60W
02/04/2014 M1.0 INCH ELBERT CO AMATEUR RADIO
0730 AM SNOW 4 WNW CONIFER 39.54N 105.37W
02/04/2014 M1.2 INCH JEFFERSON CO AMATEUR RADIO
0730 AM SNOW 5 WNW BRIGHTON 40.01N 104.88W
02/04/2014 M0.5 INCH WELD CO AMATEUR RADIO
0730 AM SNOW 5 N BAILEY 39.47N 105.47W
02/04/2014 M1.0 INCH PARK CO AMATEUR RADIO
0730 AM SNOW ASPEN SPRINGS 39.83N 105.48W
02/04/2014 M1.5 INCH GILPIN CO AMATEUR RADIO
0730 AM SNOW 2 N LONGMONT 40.20N 105.11W
02/04/2014 M1.0 INCH BOULDER CO TRAINED SPOTTER
0730 AM SNOW 1 SE WELLINGTON 40.69N 104.99W
02/04/2014 M1.0 INCH LARIMER CO TRAINED SPOTTER
0730 AM SNOW 1 SSW FORT COLLINS 40.55N 105.07W
02/04/2014 M1.6 INCH LARIMER CO TRAINED SPOTTER
0730 AM SNOW LIMON 39.27N 103.69W
02/04/2014 E3.0 INCH LINCOLN CO LAW ENFORCEMENT
0730 AM SNOW PINE JUNCTION 39.47N 105.39W
02/04/2014 M1.5 INCH JEFFERSON CO AMATEUR RADIO
0730 AM SNOW WESTMINSTER 39.88N 105.05W
02/04/2014 M0.5 INCH ADAMS CO AMATEUR RADIO
0730 AM SNOW 5 S SEDGWICK 40.86N 102.53W
02/04/2014 M0.5 INCH SEDGWICK CO AMATEUR RADIO
0730 AM SNOW 3 E FRANKTOWN 39.38N 104.69W
02/04/2014 M1.0 INCH DOUGLAS CO AMATEUR RADIO
0730 AM SNOW FORT MORGAN 40.27N 103.79W
02/04/2014 M0.5 INCH MORGAN CO AMATEUR RADIO
0720 AM SNOW 3 W GREELEY 40.42N 104.80W
02/04/2014 M1.6 INCH WELD CO TRAINED SPOTTER
0700 AM SNOW 2 W DENVER 39.73N 105.01W
02/04/2014 M0.4 INCH DENVER CO TRAINED SPOTTER
0700 AM SNOW 7 W RUSTIC 40.70N 105.71W
02/04/2014 M1.0 INCH LARIMER CO TRAINED SPOTTER
0700 AM SNOW 4 WSW THURMAN 39.57N 103.29W
02/04/2014 M1.5 INCH WASHINGTON CO TRAINED SPOTTER
0700 AM SNOW 1 SE BRECKENRIDGE 39.50N 106.03W
02/04/2014 M0.7 INCH SUMMIT CO TRAINED SPOTTER
0700 AM SNOW DILLON 39.62N 106.04W
02/04/2014 M0.5 INCH SUMMIT CO TRAINED SPOTTER
0630 AM SNOW ESE ESTES PARK 40.37N 105.51W
02/04/2014 M0.6 INCH LARIMER CO TRAINED SPOTTER
0630 AM SNOW 1 WNW HUGO 39.14N 103.49W
02/04/2014 M3.0 INCH LINCOLN CO TRAINED SPOTTER
0630 AM SNOW 10 NE PAWNEE BUTTES 40.93N 103.87W
02/04/2014 M0.8 INCH WELD CO TRAINED SPOTTER
0600 AM SNOW FORT MORGAN 40.27N 103.79W
02/04/2014 M0.8 INCH MORGAN CO TRAINED SPOTTER
0600 AM SNOW 10 NE KUTCH 39.00N 103.74W
02/04/2014 M1.5 INCH ELBERT CO TRAINED SPOTTER
&&
JKLocal storm report, Feb 4, 11:46 AM MST, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
1146 AM MST TUE FEB 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1146 AM SNOW 2 ESE ALLENSPARK 40.19N 105.48W
02/04/2014 M3.0 INCH BOULDER CO TRAINED SPOTTER
1100 AM SNOW 2 W DENVER INTL AIRPORT 39.87N 104.71W
02/04/2014 M0.9 INCH DENVER CO TRAINED SPOTTER
1013 AM SNOW THURMAN 39.60N 103.22W
02/04/2014 M3.0 INCH WASHINGTON CO EMERGENCY MNGR
0930 AM SNOW 3 SE DENVER 39.69N 104.93W
02/04/2014 M8.0 INCH DENVER CO TRAINED SPOTTER
0900 AM SNOW ILIFF 40.76N 103.07W
02/04/2014 M1.5 INCH LOGAN CO TRAINED SPOTTER
SOME BLOWING SNOW REDUCING VISIBILITY TO 1/2 MILE
0800 AM SNOW 4 ENE NEDERLAND 39.99N 105.45W
02/04/2014 M1.5 INCH BOULDER CO TRAINED SPOTTER
0800 AM SNOW EVERGREEN 39.63N 105.34W
02/04/2014 M1.0 INCH JEFFERSON CO TRAINED SPOTTER
0800 AM SNOW NW GEORGETOWN 39.72N 105.70W
02/04/2014 M1.4 INCH CLEAR CREEK CO TRAINED SPOTTER
0800 AM SNOW 3 ENE WHITE RANCH OPEN 39.83N 105.24W
02/04/2014 M1.0 INCH JEFFERSON CO TRAINED SPOTTER
0740 AM SNOW 1 NW GRANT 39.46N 105.68W
02/04/2014 M1.5 INCH PARK CO TRAINED SPOTTER
0740 AM SNOW 7 E VIRGINIA DALE 40.97N 105.22W
02/04/2014 M2.9 INCH LARIMER CO TRAINED SPOTTER
0730 AM SNOW 4 WNW CONIFER 39.54N 105.37W
02/04/2014 M1.2 INCH JEFFERSON CO AMATEUR RADIO
0730 AM SNOW ELIZABETH 39.36N 104.60W
02/04/2014 M1.0 INCH ELBERT CO AMATEUR RADIO
0730 AM SNOW 3 E FRANKTOWN 39.38N 104.69W
02/04/2014 M1.0 INCH DOUGLAS CO AMATEUR RADIO
0730 AM SNOW 5 S SEDGWICK 40.86N 102.53W
02/04/2014 M0.5 INCH SEDGWICK CO AMATEUR RADIO
0730 AM SNOW WESTMINSTER 39.88N 105.05W
02/04/2014 M0.5 INCH ADAMS CO AMATEUR RADIO
0730 AM SNOW PINE JUNCTION 39.47N 105.39W
02/04/2014 M1.5 INCH JEFFERSON CO AMATEUR RADIO
0730 AM SNOW LIMON 39.27N 103.69W
02/04/2014 E3.0 INCH LINCOLN CO LAW ENFORCEMENT
0730 AM SNOW 1 SSW FORT COLLINS 40.55N 105.07W
02/04/2014 M1.6 INCH LARIMER CO TRAINED SPOTTER
0730 AM SNOW 1 SE WELLINGTON 40.69N 104.99W
02/04/2014 M1.0 INCH LARIMER CO TRAINED SPOTTER
0730 AM SNOW 2 N LONGMONT 40.20N 105.11W
02/04/2014 M1.0 INCH BOULDER CO TRAINED SPOTTER
0730 AM SNOW ASPEN SPRINGS 39.83N 105.48W
02/04/2014 M1.5 INCH GILPIN CO AMATEUR RADIO
0730 AM SNOW 5 N BAILEY 39.47N 105.47W
02/04/2014 M1.0 INCH PARK CO AMATEUR RADIO
0730 AM SNOW 5 WNW BRIGHTON 40.01N 104.88W
02/04/2014 M0.5 INCH WELD CO AMATEUR RADIO
0730 AM SNOW FORT MORGAN 40.27N 103.79W
02/04/2014 M0.5 INCH MORGAN CO AMATEUR RADIO
0720 AM SNOW 3 W GREELEY 40.42N 104.80W
02/04/2014 M1.6 INCH WELD CO TRAINED SPOTTER
0700 AM SNOW 2 W DENVER 39.73N 105.01W
02/04/2014 M0.4 INCH DENVER CO TRAINED SPOTTER
0700 AM SNOW 7 W RUSTIC 40.70N 105.71W
02/04/2014 M1.0 INCH LARIMER CO TRAINED SPOTTER
0700 AM SNOW 4 WSW THURMAN 39.57N 103.29W
02/04/2014 M1.5 INCH WASHINGTON CO TRAINED SPOTTER
0700 AM SNOW DILLON 39.62N 106.04W
02/04/2014 M0.5 INCH SUMMIT CO TRAINED SPOTTER
0700 AM SNOW 1 SE BRECKENRIDGE 39.50N 106.03W
02/04/2014 M0.7 INCH SUMMIT CO TRAINED SPOTTER
0630 AM SNOW ESE ESTES PARK 40.37N 105.51W
02/04/2014 M0.6 INCH LARIMER CO TRAINED SPOTTER
0630 AM SNOW 1 WNW HUGO 39.14N 103.49W
02/04/2014 M3.0 INCH LINCOLN CO TRAINED SPOTTER
0630 AM SNOW 10 NE PAWNEE BUTTES 40.93N 103.87W
02/04/2014 M0.8 INCH WELD CO TRAINED SPOTTER
0600 AM SNOW FORT MORGAN 40.27N 103.79W
02/04/2014 M0.8 INCH MORGAN CO TRAINED SPOTTER
0600 AM SNOW 10 NE KUTCH 39.00N 103.74W
02/04/2014 M1.5 INCH ELBERT CO TRAINED SPOTTER
&&
JKNearby
Wind Chill Advisories in Colorado, 2014Every wind chill advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.